Slant submanifolds in cosymplectic manifolds

Tom 105 / 2006

Ram Shankar Gupta, S. M. Khursheed Haider, A. Sharfuddin Colloquium Mathematicum 105 (2006), 207-219 MSC: 53C25, 53C42. DOI: 10.4064/cm105-2-4

Streszczenie

We give some examples of slant submanifolds of cosymplectic manifolds. Also, we study some special slant submanifolds, called austere submanifolds, and establish a relation between minimal and anti-invariant submanifolds which is based on properties of the second fundamental form. Moreover, we give an example to illustrate our result.

Autorzy

  • Ram Shankar GuptaDepartment of Mathematics
    Amity School of Engineering
    Sector 125
    Noida 201301, India
    e-mail
  • S. M. Khursheed HaiderDepartment of Bioscience
    Faculty of Natural Sciences
    Jamia Millia Islamia
    New Delhi 110025, India
    e-mail
  • A. SharfuddinDepartment of Mathematics
    Faculty of Natural Sciences
    Jamia Millia Islamia
    New Delhi 110025, India

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek